# SDR IXXA9800024

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Bs 133/148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, A CRACK WAS FOUND ON THE PRESSURE BULKHEAD PANEL BETWEEN FUSELAGE STATIONS 133 AND 148.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF FILLER, NESTED ANGLE DOUBLERS AND FINGER DOUBLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R29, C88-R29, C88-30 AND ENGINEERING ORDER 53-DC8-766.
